Advertisement

Introduction

  • Bicheng Yang
  • Michael Th. RassiasEmail author
Chapter
Part of the SpringerBriefs in Mathematics book series (BRIEFSMATH)

Abstract

If \(f(x),g(y)\ge 0\ (x,y\in \mathbf {R}_{+}=(0,\infty )),\).

References

  1. 1.
    Schur, I.: Bernerkungen sur theorie der beschrankten bilinearformen mit unendich vielen veranderlichen. J. Math. 140, 1–28 (1911)zbMATHGoogle Scholar
  2. 2.
    Hardy, G.H., Littlewood, J.E., Pólya, G.: Inequalities. Cambridge University Press, Cambridge (1934)zbMATHGoogle Scholar
  3. 3.
    Carleman, I.: Sur les equations integrals singulieres a noyau reel et symetrique. Uppsala (1923)Google Scholar
  4. 4.
    Wilhelm, M.: On the spectrum of Hilbert’s inequality. Am. J. Math. 72, 699–704 (1950)zbMATHCrossRefGoogle Scholar
  5. 5.
    Zhang, K.W.: A bilinear inequality. J. Math. Anal. Appl. 271, 288–296 (2002)MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    Hardy, G.H.: Note on a theorem of Hilbert concerning series of positive term. Proc. Lond. Math. Soc. 23, 45–46 (1925)Google Scholar
  7. 7.
    Mitrinović, D.S., Pečarić, J.E., Fink, A.M.: Inequalities Involving Functions and Their Integrals and Derivatives. Kluwer Acaremic Publishers, Boston, USA (1991)zbMATHCrossRefGoogle Scholar
  8. 8.
    Yang, B.C.: On Hilbert’s integral inequality. J. Math. Anal. Appl. 220, 778–785 (1998)MathSciNetzbMATHCrossRefGoogle Scholar
  9. 9.
    Yang, B.C.: A note on Hilbert’s integral inequality. Chin. Q. J. Math. 13(4), 83–86 (1998)zbMATHGoogle Scholar
  10. 10.
    Yang, B.C.: On an extension of Hilbert’s integral inequality with some parameters. Aust. J. Math. Anal. Appl. 1(1), Art.11: 1–8 (2004)Google Scholar
  11. 11.
    Yang, B.C.: Hilbert-Type Integral Inequalities. Bentham Science Publishers Ltd., The United Arab Emirates (2009)Google Scholar
  12. 12.
    Yang, B.C.: Discrete Hilbert-type Inequalities. Bentham Science Publishers Ltd., The United Arab Emirates (2011)Google Scholar
  13. 13.
    Yang, B.C.: A mixed Hilbert-type inequality with a best constant factor. Int. J. Pure Appl. Math. 20(3), 319–328 (2005)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Yang, B.C., Chen, Q.: A half discrete Hilbert-type inequality with a homogeneous kernel and an extension. J. Ineq. Appl. 124 (2011)Google Scholar
  15. 15.
    Yang, B.C.: A half discrete Hilbert-type inequality with a non-homogeneous kernel and two variables. Mediterr. J. Math. 10, 677–692 (2013)MathSciNetzbMATHCrossRefGoogle Scholar
  16. 16.
    Yang, B.C., Rassias, Th.M.: On the study of Hilbert-type inequalities with multi-parameters: a survey. Int. J. Nonlinear Anal. Appl. 2(1), 21–34 (2011)Google Scholar
  17. 17.
    Debnath, L., Yang, B.C.: Recent developments of Hilbert-type discrete and integral inequalities with applications. Int. J. Math. Math. Sci. 2012, Article ID 871845, 29 pagesGoogle Scholar
  18. 18.
    Hong, H.: On multiple Hardy-Hilbert integral inequalities with some parameters. J. Inequal. Appl. 2006, Article ID 94960, 11 pagesGoogle Scholar
  19. 19.
    Zhong, W.Y., Yang B.C.: On a multiple Hilbert-type integral inequality with symmetric kernel. J. Inequal. Appl. 2007, Article ID 27962, 17 pagesGoogle Scholar
  20. 20.
    Yang, B.C., Krnić, M.: On the norm of a mult-dimensional Hilbert-type operator. Sarajevo J. Math. 7(20), 223–243 (2011)MathSciNetzbMATHGoogle Scholar
  21. 21.
    Krnić, M., Pećarić, J.E., Vuković, P.: On some higher-dimensional Hilbert’s and Hardy-Hilbert’s type integral inequalities with parameters. Math. Ineq. Appl. 11, 701–716 (2008)zbMATHGoogle Scholar
  22. 22.
    Yang, B.C.: Hilbert-type integral operators: norms and inequalities. In: Paralos, P.M., et al. (eds.) Nonlinear Analysis, Stability, Approximation, and Inequalities, pp. 771–859. Springer, New York (2012)Google Scholar
  23. 23.
    Rassias, M.Th., Yang B.C.: A multidimensional Hilbert-type integral inequality related to the Riemann zeta function. In: Daras, N.J. (eds.) Applications of Mathematics and Informatics in Science and Engineering, pp. 417–433. Springer, New York (2014)CrossRefGoogle Scholar
  24. 24.
    Huang, Z.X., Yang, B.C.: A multidimensional Hilbert-type integral inequality. J. Inequal. Appl. 2015, 151 (2015)MathSciNetzbMATHCrossRefGoogle Scholar
  25. 25.
    Liu, T., Yang, B.C., He, L.P.: On a multidimensional Hilbert-type integral inequality with logarithm function. Math. Inequal. Appl. 18(4), 1219–1234 (2015)MathSciNetzbMATHGoogle Scholar
  26. 26.
    Krnić, M., Vuković, P.: On a multidimensional version of the Hilbert-type inequality. Anal. Math. 38, 291–303 (2012)MathSciNetzbMATHCrossRefGoogle Scholar
  27. 27.
    Yang, B.C., Chen, Q.: A multidimensional discrete Hilbert-type inequality. J. Math. Ineq. 8(2), 267–277 (2014)MathSciNetzbMATHCrossRefGoogle Scholar
  28. 28.
    Chen, Q., Yang, B.C.: On a more accurate multidimensional Mulholland-type inequality. J. Ineq. Appl. 2014, 322 (2014)MathSciNetzbMATHCrossRefGoogle Scholar
  29. 29.
    Yang, B.C.: Multidimensional discrete Hilbert-type inequalities, operator and compositions. In: Milovanović, G.V., et al. (eds.) Analytic Number Theory, Approximation Theory, and Special Functions, pp. 429–484. Springer, New York (2014)CrossRefGoogle Scholar
  30. 30.
    Rassias, M.Th., Yang, B.C.: A multidimensional half-discrete Hilbert-type inequality and the Riemann zeta function. Appl. Math. Comput. 225, 263–277 (2013)MathSciNetzbMATHCrossRefGoogle Scholar
  31. 31.
    Rassias, M.Th., Yang, B.C.: On a multidimensional half-discrete Hilbert-type inequality related to the hyperbolic cotangent function. Appl. Math. Comput. 242, 800–813 (2014)MathSciNetzbMATHCrossRefGoogle Scholar
  32. 32.
    Yang, B.C.: On a more accurate multidimensional Hilbert-type inequality with parameters. Math. Inequal. Appl. 18(2), 429–441 (2015)MathSciNetzbMATHGoogle Scholar
  33. 33.
    Yang, B.C.: On a more accurate reverse multidimensional half-discrete Hilbert-type inequalities. Math. Inequal. Appl. 18(2), 589–605 (2015)MathSciNetzbMATHGoogle Scholar
  34. 34.
    Shi, Y.P., Yang, B.C.: On a multidimensional Hilbert-type inequality with parameters. J. Inequal. Appl. 2015, 371 (2015)MathSciNetzbMATHCrossRefGoogle Scholar
  35. 35.
    Yang, B.C.: Multidimensional Hilbert-type integral inequalities and their operators expressions. In: Rassias, Th.M., Tóth, L. (eds.) Topics in Mathematical Analysis and Applications, pp. 769–814. Springer, New York (2015)CrossRefGoogle Scholar
  36. 36.
    Yang, B.C.: Multidimensional half-discrete Hilbert-type inequalities and operator expressions. In: Rassias, Th.M., Pardalos, P.M. (eds.) Mathematics Without Boundaries, Surveys in Pure Mathematics, pp. 651–724. Springer, New York (2015)Google Scholar
  37. 37.
    Zhong, J.H., Yang, B.C.: An extension of a multidimensional Hilbert-type inequality. J. Inequal. Appl. 2017, 78 (2017)MathSciNetzbMATHCrossRefGoogle Scholar
  38. 38.
    Yang, B.C., Chen, Q.: A more accurate multidimensional Hardy-Mulholland-type inequality with a general homogeneous kernel. J. Math. Inequal. 12(1), 113–128 (2018)MathSciNetzbMATHCrossRefGoogle Scholar
  39. 39.
    Yang, B.C.: A more accurate multidimensional Hardy-Hilbert’s inequality. J. Appl. Anal. Comput. 8(2), 558–572 (2018)MathSciNetGoogle Scholar
  40. 40.
    Yang, B.C.: A more accurate multidimensional Hardy-Hilbert-type inequality. J. King Saud Univ. Sci. (2018).  https://doi.org/10.1016/j.jksus.2018.01.004zbMATHCrossRefGoogle Scholar
  41. 41.
    Kato, T.: Perturbation theory for linear operators. Classics in Mathematics. Springer, Berlin (1995)zbMATHCrossRefGoogle Scholar
  42. 42.
    Kato, T.: Variation of discrete spectra. Comm. Math. Phys. 111(3), 501–504 (1987)MathSciNetzbMATHCrossRefGoogle Scholar
  43. 43.
    Kato, T., Satake, I.: An algebraic theory of Landau-Kolmogorov inequalities. Tohoku Math. J. 33(3), 421–428 (1981)MathSciNetzbMATHCrossRefGoogle Scholar
  44. 44.
    Kato, T.: On an inequality of Hardy, Littlewood, and Polya. Adv. Math. 7, 217–218 (1971)zbMATHCrossRefGoogle Scholar
  45. 45.
    Kato, T.: Demicontinuity, hemicontinuity and monotonicity. II. Bull. Am. Math. Soc. 73, 886–889 (1967)MathSciNetzbMATHCrossRefGoogle Scholar
  46. 46.
    Azar, L.E.: Two new forms of Hilbert integral inequality. Math. Ineq. Appl. 17(3), 937–946 (2014)MathSciNetzbMATHGoogle Scholar
  47. 47.
    Azar, L.E.: The connection between Hilbert and Hardy inequalities. J. Inequal. Appl. 2013, 452.  https://doi.org/10.1186/1029-242X-2013-452
  48. 48.
    Azar, L.E.: Some extensions of Hilbert integral inequality. J. Math. Ineq. 5(1), 131–140 (2011)MathSciNetzbMATHCrossRefGoogle Scholar
  49. 49.
    Azar, L.E.: Some inequalities of Hilbert’s type and applications. Jordan J. Math. Stat. 1(2), 143–162 (2008)zbMATHGoogle Scholar
  50. 50.
    Azar, L.E.: Two new forms of half-discrete Hilbert inequality. J. Egypt. Math. Soc. 22(2), 254–257 (2014)MathSciNetzbMATHCrossRefGoogle Scholar
  51. 51.
    Azar, L.E.: On Some extensions of Hardy-Hilbert’s inequality and applications. J. Inequal. Appl. 2008, Article ID 546829, 14 pages.  https://doi.org/10.1155/2008/546829MathSciNetzbMATHCrossRefGoogle Scholar
  52. 52.
    Rassias, M.Th., Yang, B.C.: A Hilbert-type integral inequality in the whole plane related to the hyper geometric function and the beta function. J. Math. Anal. Appl. 428(2), 1286–1308 (2015)MathSciNetzbMATHCrossRefGoogle Scholar
  53. 53.
    Rassias, M.Th., Yang, B.C.: A more accurate half-discrete Hardy-Hilbert-type inequality with the best possible constant factor related to the extended Riemann-zeta function. Int. J. Nonlinear Anal. Appl. 7(2), 1–27 (2016)Google Scholar
  54. 54.
    Rassias, M.Th., Yang, B.C.: A half-discrete Hilbert-type inequality in the whole plane related to the Riemann zeta function. Appl. Anal.,  https://doi.org/10.1080/00036811.2017.1313411MathSciNetzbMATHCrossRefGoogle Scholar
  55. 55.
    Rassias, M.Th., Yang, B.C.: Equivalent conditions of a Hardy-type integral inequality related to the extended Riemann zeta function. Adv. Oper. Theory 2(3), 237–256 (2017)Google Scholar
  56. 56.
    Liao, J.Q., Yang, B.C.: On Hardy-type integral inequalities with the gamma function. J. Inequal. Appl. 2017, 131 (2017)MathSciNetzbMATHCrossRefGoogle Scholar
  57. 57.
    Wang, A.Z., Yang, B.C.: A more accurate half-discrete Hardy-Hilbert-type inequality with the logarithmic function. J. Inequal. Appl. 2017, 153 (2017)MathSciNetzbMATHCrossRefGoogle Scholar
  58. 58.
    Rassias, M.Th., Yang, B.C.: A Half-discrete Hardy-Hilbert-type inequality with a best possible constant factor related to the Hurwitz zeta function. In: Govil, N.K., Mohapatra, R.N., Qazi, M.A., Schmeisser, G. (eds.) Progression in Approximation Theory and Applicable Complex Analysis: In Memory of Q. I. Rahman, pp. 183–218. Springer, New York (2017)Google Scholar
  59. 59.
    Rassias, M.Th., Yang, B.C.: Equivalent properties of a Hilbert-type integral inequality with the best constant factor related the Hurwitz zeta function. Ann. Funct. Anal. 9(2), 282–295 (2018)MathSciNetzbMATHCrossRefGoogle Scholar
  60. 60.
    Yang, B.C.: The Norm of Operator and Hilbert-Type Inequalities. Science Press, Beijing, China (2009)Google Scholar
  61. 61.
    Yang, B.C., Debnath, L.: Half-Discrete Hilbert-Type Inequalities. World Scientific Publishing Co. Pte. Ltd., Singapore (2014)Google Scholar
  62. 62.
    Yang, B.C.: Two Kinds of Multiple Half-Discrete Hilbert-Type Inequalities. Lambert Academic Publishing, Deutschland, Germany (2012)CrossRefGoogle Scholar
  63. 63.
    Yang, B.C.: Topics on Half-Discrete Hilbert-Type Inequalities. Lambert Academic Publishing, Deutschland, Germany (2013)Google Scholar
  64. 64.
    Hong, Y.: On the structure character of Hilbert’s type integral inequality with homogeneous kernel and applications. J. Jilin Univ. (Sci. Ed.) 55(2), 189–194 (2017)Google Scholar
  65. 65.
    Hong, Y., Huang, Q.L., Yang, B.C., Liao, J.Q.: The necessary and sufficient conditions for the existence of a kind of Hilbert-type multiple integral inequality with the non-homogeneous kernel and its applications. J. Inequal. Appl. 2017, 316 (2017)MathSciNetzbMATHCrossRefGoogle Scholar
  66. 66.
    Yang, B.C., Chen, Q.: Equivalent conditions of existence of a class of reverse Hardy-type integral inequalities with nonhomogeneous kernel. J. Jilin Univ. (Sci. Ed.) 55(4), 804–808 (2017)MathSciNetzbMATHGoogle Scholar
  67. 67.
    Yang, B.C.: Equivalent conditions of the existence of Hardy-type and Yang-Hilbert-type integral inequalities with the nonhomogeneous kernel. J. Guangdong Univ. Educ. 37(3), 5–10 (2017)Google Scholar
  68. 68.
    Yang, B.C.: On some equivalent conditions related to the bounded property of Yang-Hilbert-type operator. J. Guangdong Univ. Educ. 37(5), 5–11 (2017)Google Scholar
  69. 69.
    Yang, Z.M., Yang, B.C.: Equivalent conditions of the existence of the reverse Hardy-type integral inequalities with the nonhomogeneous kernel. J. Guangdong Univ. Educ. 37(5), 28–32 (2017)MathSciNetGoogle Scholar

Copyright information

© The Author(s), under exclusive licence to Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of MathematicsGuangdong University of EducationGuangzhouChina
  2. 2.Institute of MathematicsUniversity of ZurichZürichSwitzerland
  3. 3.Moscow Institute of Physics and TechnologyDolgoprudnyRussia
  4. 4.Institute for Advanced Study Program in Interdisciplinary StudiesPrincetonUSA

Personalised recommendations